# SDR SWAA2023081488921

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 9,379 hours, 4,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR (R2) EMERGENCY LIGHTS INOP<[01] R&R EMERGENCY BATTERY PACK AT AFT SERVICE DOOR (R2) REF. AMM 33-51-06. OPS CHK GOOD
